# SDR ASAA2013042494694

- Difficulty date: April 24, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,035 hours, 5,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT  TRANSITION PANEL HAS ELONGATED HOLE.  ACFT GROUNDED.  REMOVED DAMAGED AREA IAW SRM 53-00-53-2R-5, REPAIR 5.  MATERIAL ID IS BAC 1496-377-7075-T62 AND SPLICE MATERIAL ID IS BAC 1496-377-7075-T62 IAW SRM 53-00-53-2R-5, REPAIR 5. FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5, REPAIR 5.  ALODINED AND PRIMED REPAIR PARTS AREAS IAW SRM 51-20-01.  INSTALLED SPLICES AND REPAIR SECTION AREA IAW SRM 53-00-55-2R-5, REPAIR 5, APPLIED CIC ON REPAIR SECTION PARTS AREAS IAW AMM 51-21-91.
